`a`
Communications on Pure and Applied Analysis (CPAA)
 

Gradient estimates and comparison principle for some nonlinear elliptic equations
Pages: 897 - 922, Issue 3, May 2015

doi:10.3934/cpaa.2015.14.897      Abstract        References        Full text (506.1K)           Related Articles

Maria Francesca Betta - Università degli Studi di Napoli "Parthenope", Dipartimento di Ingegneria, Centro Direzionale, Isola C4 80143 Napoli, Italy (email)
Rosaria Di Nardo - Università degli Studi di Napoli Federico II, Dipartimento di Matematica e Applicazioni "R. Caccioppoli", Complesso Monte S. Angelo, Via Cintia, 80126 Napoli, Italy (email)
Anna Mercaldo - Dipartimento di Matematica e Applicazioni "R. Caccioppoli", Universitá di Napoli "Federico II", via Cintia, I-80126 Napoli, Italy (email)
Adamaria Perrotta - Università degli Studi di Napoli Federico II, Dipartimento di Matematica e Applicazioni "R. Caccioppoli", Complesso Monte S. Angelo, Via Cintia, 80126 Napoli, Italy (email)

1 A. Alvino, Sharp a priori estimates for some nonlinear elliptic problems, Boll. Accademia Gioenia di Scienze Naturali in Catania, 46 (2013), 2-11.
2 A. Alvino, M. F. Betta and A. Mercaldo, Comparison principle for some class of nonlinear elliptic equations, J. Differential Equations, 12 (2010), 3279-3290.       
3 A. Alvino, A. Cianchi, V. G. Maz'ya and A. Mercaldo, Well-posed elliptic Neumann problems involving irregular data and domains, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 1017-1054.       
4 A. Alvino, V. Ferone and A. Mercaldo, Sharp a-priori estimates for a class of nonlinear elliptic equations with lower order terms, Ann. Mat. Pura Appl., DOI 10.1007/s10231-014-0416-4.
5 A. Alvino, V. Ferone and G. Trombetti, Estimates for the gradient of solutions of nonlinear elliptic equations with $L^1$ data, Ann. Mat. Pura Appl., 178 (2000), 129-142.       
6 A. Alvino and A. Mercaldo, Nonlinear elliptic problems with $L^{1}$ data: an approach via symmetrization methods, Mediterr. J. Math, 5 (2008), 173-185.       
7 A. Alvino and A. Mercaldo, Nonlinear elliptic equations with lower order terms and symmetrization methods, Boll Unione Mat. Ital., 1 (2008), 645-662.       
8 G. Barles, G. Díaz and J. I. Díaz, Uniqueness and continuum of foliated solutions for a quasilinear elliptic equation with a non-Lipschitz nonlinearity, Comm. Partial Differential Equations, 17 (1992), 1037-1050.       
9 G. Barles and A. Porretta, Uniqueness for unbounded solutions to stationary viscous Hamilton-Jacobi equations, Ann. Scuola Norm. Sup., Pisa Cl. Sci, 5 (2006), 107-136.       
10 Ph. Bénilan, L. Boccardo, Th. Gallouët, R. Gariepy, M. Pierre and J. L. Vázquez, An $L^{1}$ theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci, 22 (1995), 241-273.       
11 C. Bennett and R. Sharpley, Interpolation of Operators, Academic Press, Boston, 1988.       
12 M. F. Betta and A. Mercaldo, Uniqueness results for nonlinear elliptic equations via symmetrization methods, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 21 (2010), 1-14.       
13 M. F. Betta, A. Mercaldo, F. Murat and M. M. Porzio, Existence and uniqueness results for nonlinear elliptic problems with a lower order term and measure datum, C. R. Math. Acad. Sci. Paris, 334 (2002), 757-762.       
14 M. F. Betta, A. Mercaldo, F. Murat and M. M. Porzio, Uniqueness of renormalized solutions to nonlinear elliptic equations with lower-order term and right-hand side in $L^1(\Omega)$, A tribute to J.-L. Lions. (electronic), ESAIM Control Optim. Calc. Var. 8 (2002), 239-272.       
15 M. F. Betta, A. Mercaldo and R. Volpicelli, Continuous dependence on the data for solutions to nonlinear elliptic equations with a lower order term, Ricerche Mat., 63 (2014), 41-56.       
16 A. Cianchi and V. G. Maz'ya, Gradient regularity via rearrangements for p-Laplacian type elliptic boundary value problems, J. Eur. Math. Soc. (JEMS), 16 (2014), 571-595.       
17 A. Dall'Aglio, Approximated solutions of equations with $L^{1}$ data. Application to the $H$-convergence of quasi-linear parabolic equations, Ann. Mat. Pura Appl., 170 (1996), 207-240.       
18 G. Dal Maso and A. Malusa, Some properties of reachable solutions of nonlinear elliptic equations with measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 25 (1997), 375-396.       
19 G. Dal Maso, F. Murat, L. Orsina and A. Prignet, Renormalized solutions of elliptic equations with general measure data, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 28 (1999), 741-808.       
20 F. Duzaar and G. Mingione, Gradient estimates via non-linear potentials, Amer. J. Math., 133 (2011), 1093-1149.       
21 V. Ferone and B. Messano, Comparison and existence results for classes of nonlinear elliptic equations with general growth in the gradient, Advanced Nonlinear Studies, 7 (2007), 31-46.       
22 V. Ferone and F. Murat, Nonlinear elliptic equations with natural growth in the gradient and source terms in Lorentz spaces, J. Differential Equations, 256 (2014), 577-608.       
23 N. Grenon, F. Murat and A. Porretta, A priori estimates and existence for elliptic equations with gradient dependent term, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 13 (2014), 137-205.       
24 O. Guibé and A. Mercaldo, Uniqueness results for noncoercive nonlinear elliptic equations with two lower order terms, Commun. Pure Appl. Anal., 7 (2008), 163-192.       
25 R. Hunt, On L(p,q) spaces, Enseignement Math., 12 (1966), 249-276.       
26 B. Kawohl, Rearrangements and Convexity of Level Sets in P.D.E., Lecture Notes in Mathematics, No. 1150 Springer, Berlin, 1985.       
27 J. Leray and J.-L. Lions, Quelques résulatats de Visik sur les problées elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France, 93 (1965), 97-107.       
28 P.- L. Lions and F. Murat, Sur les solutions renormalisées d'equations elliptiques non linéaires, manuscript.
29 A. Mercaldo, A priori estimates and comparison principle for some nonlinear elliptic equations, in Geometric Properties for Parabolics and Elliptic PDE's. Springer INdAM Series, Vol. 2 (2013), 223-235       
30 F. Murat, Soluciones renormalizadas de EDP elipticas no lineales, Preprint 93023, Laboratoire d'Analyse Numérique de l'Université Paris VI (1993).
31 A. Porretta, On the comparison principle for p-laplace operators with first order terms, in On the notions of solution to nonlinear elliptic problems: results and developments, Quad. Mat. Dept. Math., Seconda Univ. di Napoli, Caserta, 23, (2008) 459-497.       
32 G. Talenti, Nonlinear elliptic equations, rearrangements of functions and Orlicz spaces, Ann. Mat. Pura Appl., 120 (1979), 160-184.       

Go to top